Title

Twin solutions for nonlinear multipoint conjugate boundary value problems

Document Type

Article

Publication Date

1999

Publication Source

Dynamics of Continuous, Discrete and Impulsive Systems: An International Journal for Theory and Applications

Inclusive pages

283-293

ISBN/ISSN

1201-3390

Comments

Differential equations and dynamical systems (Waterloo, ON, 1997)

Permission documentation is on file.

Volume

5

Volume

5

Issue

1-4

Peer Reviewed

yes

This document is currently not available here.


Share

COinS